# SDR REXA2017091401024

- Difficulty date: September 14, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 7,649 hours, 5,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670392511
- Condition: Cracked
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING TO BODY FAIRING AFT SUPPORT ANGLE CRACKED ON AFT AREA.   REMOVED AND REPLACED THE SUPPORT ANGLE.
